advertisement
Question
Posted by: Emily | 2010/03/05

Antideppressants and alcohol

What happens when u mix antideppressants (spec. Cliffe) with alcohol?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

It's generally best to avoid combining antidepressants and alcohol for several reasons.

Alcohol is incompatible with many of the drugs used to treat depression. It can intensify the sedative effects of some antidepressants, while it can also worsen depression symptoms: By drinking you could counteract effects of your medication and lessen its benefit.

While it's generally best not to drink at all if you're depressed, it may be OK to have an occasional drink depending on your particular situation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/03/08

It's generally best to avoid combining antidepressants and alcohol for several reasons.

Alcohol is incompatible with many of the drugs used to treat depression. It can intensify the sedative effects of some antidepressants, while it can also worsen depression symptoms: By drinking you could counteract effects of your medication and lessen its benefit.

While it's generally best not to drink at all if you're depressed, it may be OK to have an occasional drink depending on your particular situation.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement